On Nearly Paracompact Spaces

Ilija Kovačević

Publications de l'Institut Mathématique (1979)

  • Volume: 25(39), Issue: 45, page 63-69
  • ISSN: 0350-1302

How to cite


Ilija Kovačević. "On Nearly Paracompact Spaces." Publications de l'Institut Mathématique 25(39).45 (1979): 63-69. <http://eudml.org/doc/257527>.

author = {Ilija Kovačević},
journal = {Publications de l'Institut Mathématique},
keywords = {nearly paracompact spaces; almost normal spaces},
language = {eng},
number = {45},
pages = {63-69},
publisher = {Matematički institut SANU},
title = {On Nearly Paracompact Spaces},
url = {http://eudml.org/doc/257527},
volume = {25(39)},
year = {1979},

AU - Ilija Kovačević
TI - On Nearly Paracompact Spaces
JO - Publications de l'Institut Mathématique
PY - 1979
PB - Matematički institut SANU
VL - 25(39)
IS - 45
SP - 63
EP - 69
LA - eng
KW - nearly paracompact spaces; almost normal spaces
UR - http://eudml.org/doc/257527
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.